# SDR YADA20210303001

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 79,962 hours, 67,269 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Part serial: NSN
- Condition: Broken
- Location: Left Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON VISUAL APPROACH TO LANDING ANC, LEFT ENGINE FIRE WARNING "T" HANDLE INTERMITTENTLY FLICKERED AND THEN CAME ON STEADY THEN EXTINGUISHED (NO OTHER EVIDENCE OF FIRE) AND THEN CAME ON AGAIN ON FINAL (NO OTHER EVIDENCE OF FIRE) - AIRCRAFT LANDED WITHOUT INCIDENT AND THE ENGINE WAS SECURED AFTER EXITING THE RUNWAY.  MAINTENANCE DISCOVERED THE FORWARD FIRE LOOP BROKEN ON THE LEFT ENGINE JUST FORWARD OF THE FIREWALL SEAL TERMINAL - NO EVIDENCE OF FIRE.
